# SDR CA981216003

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Joint
- Part number: 31747000
- Condition: Failed
- Location: Throttle Body
- Part time: 1,542 hours
- Component: 9549302
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L, A, E

## Discrepancy

(CAN) NO RESPONSE WHEN PILOT THROTTLE BACK ON LEFT ENGINE. THE BALL HAD COME OUT OF THE JOINT ASSEMBLY AT THE THROTTLE BODY.   RIGHT ENGINE THROTTLE BALL JOINT HAD BEEN REPLACED 13.1 HOURS PREVIOUS.  SUMBITTER NOTES THAT THEY ARE FOLLOWING PIPER SL 747 (WEAR CHECK) AND REPLACING THE JOINT ASSY EVERY 1200 HOURS.
